Non-Gaussian scenarios for the heat equation with singular initial conditions
V. V. Anh and
N. N. Leonenko
Stochastic Processes and their Applications, 1999, vol. 84, issue 1, 91-114
Abstract:
Non-Gaussian limiting distributions of the rescaling solutions of the heat equation for non-Gaussian initial data with long-range dependence are discribed in terms of their multiple stochastic integral representations.
Keywords: Heat; equation; Scaling; limit; Non-Gaussian; initial; condition; Long-range; dependence; Chebyshev-Hermite; expansions; Laguerre; expansions; Non-Gaussian; distributions (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00053-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:84:y:1999:i:1:p:91-114
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().